Se rendre au contenu
Benadryl Allergie Plus Ultratabs de congestion, Médecine avec Diphénhydramine HCl Antihistamine & Phenylephrine HCl Dégonflement nasal, Allergie & Sinus Comprimés anticongestion, 24 ct

Price:

48,32 CA$


B-3 Nicotinamide 500 mg 180 Vcapsules - Peau et ongles de cheveux 180 Caplets 10000 mcg Biotine - Nicotinique Amide Niacin formule de vitamine naturelle sans flush - soutient la santé des cellules de la peau
B-3 Nicotinamide 500 mg 180 Vcapsules - Peau et ongles de cheveux 180 Caplets 10000 mcg Biotine - Nicotinique Amide Niacin formule de vitamine naturelle sans flush - soutient la santé des cellules de la peau
410,86 CA$
410,86 CA$
Muscle Milk Pro Series Protein Powder Supplement, Intense Vanilla, 2.54 Pound, 14 Servings, 50g Protein, 3g Sugar, 20 Vitamins & Minerals, NSF Certified for Sport, Workout Recovery, Packaging May Vary
Muscle Milk Pro Series Protein Powder Supplement, Intense Vanilla, 2.54 Pound, 14 Servings, 50g Protein, 3g Sugar, 20 Vitamins & Minerals, NSF Certified for Sport, Workout Recovery, Packaging May Vary
128,92 CA$
128,92 CA$

Benadryl Allergie Plus Ultratabs de congestion, Médecine avec Diphénhydramine HCl Antihistamine & Phenylephrine HCl Dégonflement nasal, Allergie & Sinus Comprimés anticongestion, 24 ct

https://nutricity.ca/web/image/product.template/120032/image_1920?unique=57193e6
(0 review)
6 sold in last 24 hours
  • 24-count pack of Benadryl Allergy Plus Congestion Ultratabs nasal decongestant & antihistamine allergy relief tablets containing both diphenhydramine HCl and phenylephrine HCl for allergy relief you can trust + fast congestion relief
  • Formulated to alleviate allergy symptoms caused by hay fever & other upper respiratory allergies, Benadryl Allergy + Congestion dries runny, stuffy noses so you can breathe better & temporarily relieves common cold symptoms like sneezing & congestion
  • This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl & 10 mg of the nasal decongestant phenylephrine HCl in every allergy relief tablet that work to help alleviate sinus congestion & allergy symptoms
  • Get temporary relief of cold symptoms like runny nose, sneezing, nasal congestion & sinus pressure with a formula that offers a nasal decongestant & antihistamine in one tablet.
  • From a doctor-recommended brand, this allergy medicine is suitable for ages 12 and up and provides safe & effective relief (when used as directed) from symptoms due to indoor & outdoor allergies as well as congestion due to the common cold

48,32 CA$ 48.32 CAD 48,32 CA$ Toutes taxes comprises

Not Available For Sale

(2,01 CA$ / Unité(s))
6 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Allergy Medicine
Ingredients Talc, Stearate, Titanium, Polyvinyl Alcohol, Pregelatinized Starch, Microcrystalline Cellulose, Polyethylene Glycol, Powdered Cellulose, Starch Glycolate, Modified Starch, Fd&c Blue No. 1 Aluminum Lake, Active Ingredient (in Each Tablet): Diphenhydramine Hcl 25 Mg (antihistamine), Phenylephrine Hcl 10 Mg (nasal Decongestant) Purposes: Antihistamine, Nasal Decongestant Inactive Ingredients: Carnauba Wax
Expiry Date Mar 2027
Product Benefits Allergy Control
Item Dimensions L X W X H 0.91 X 4.05 X 3.55 Inches
Specific Uses For Product Allergy
Product Type Medication
Item Weight 0.02 Kilograms
Brand Benadryl
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Get allergy relief you can trust + fast congestion relief with Benadryl Allergy Plus Congestion Ultratabs Tablets. Combining allergy relief with nasal congestion relief, Benadryl Allergy + Congestion dries runny noses and provides relief of stuffy noses so you can breathe better. The formula from a trusted allergy brand temporarily relieves a wide range of symptoms due to hay fever or other upper respiratory allergies, including runny nose, sneezing, itchy & watery eyes, itching of the nose or throat & nasal congestion. The allergy tablets also temporarily relieve runny nose, sneezing & congestion due to the common cold, as well as sinus congestion & sinus pressure. From a doctor-recommended brand, each tablet contains 25 milligrams of the antihistamine diphenhydramine HCl & 10 milligrams of the nasal decongestant phenylephrine HCl for safe & effective relief when used as directed. Relief of cold symptoms & symptoms due to indoor & outdoor allergies.

Informations importantes

Informations de sécurité

Ne pas utiliser Pour faire dormir un enfant Avec tout autre produit contenant de la diphenhydramine, même un utilisé sur la peau Si vous prenez maintenant un inhibiteur de la monoamine oxydase (IMAO) sur ordonnance (certains médicaments pour la dépression, les troubles psychiatriques ou émotionnels, ou la maladie de Parkinson), ou pendant 2 semaines après l'arrêt du médicament. Si vous ne savez pas si votre médicament d'ordonnance contient un IAM, demandez à un médecin ou un pharmacien avant de prendre ce produit. Demandez à un médecin avant l'utilisation si vous souffrez d'une maladie du coeur Pression artérielle élevée Maladie de thyroïde Diabète Urination trouble due à une augmentation de la prostate Un problème respiratoire tel que l'emphysème ou la bronchite chronique Glaucome Demandez à un médecin ou à un pharmacien avant utilisation si vous prenez des sédatifs ou des tranquillisants Lors de l'utilisation de ce produit Ne pas dépasser la dose recommandée. Attention lors de la conduite d'un véhicule à moteur ou de l'utilisation d'une machine. Si vous êtes enceinte ou allaitez, demandez à un professionnel de la santé avant utilisation. Tenir hors de la portée des enfants. En cas de surdosage, obtenir de l'aide médicale ou contacter immédiatement un centre antipoison.(1-800-222-222)

Ingrédients

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine), Phenylephrine HCl 10 mg (nasal decongestant) Purposes: Antihistamine, Nasal decongestant Inactive ingredients: Carnauba wax, FD&C blue no. 1 aluminum lake, magnesium stearate, microcrystalline cellulose, modified starch, polyethylene glycol, polyvinyl alcohol, powdered cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide

Directions

Adultes et enfants de 12 ans et plus Prendre 1 comprimé toutes les 4 heures Ne pas prendre plus de 6 comprimés en 24 heures Enfants de moins de 12 ans : demander à un médecin Autres informations A conserver entre 20-25°C (68-77°F). Questions ou commentaires? composer le 1-888-217-2117 (sans frais) ou le 215-273-8755 (collecte)

Avertissement juridique

Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.

Dimensions du produit

0,91 x 4,05 x 3,55 pouces; 0,63 onces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products